# SDR CALA2017111704065

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 67,184 hours, 15,015 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 273T610010
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C HYD QTY EICAS MESSAGE,  C QTY STABLE AT .48, WITH ALL CENTER PUMPS OFF.  EMERGENCY DECLARED.  FOUND THE RT MLG POSITIONER TILT ACTUATOR LEAKING . REMOVED AND REPLACED THE ACTUATOR IAW MM 32-32-18,  OPS AND LEAK CHECKED WITH NO DEFECTS NOTED.
